# SDR QXEA2015042100217

- Difficulty date: April 21, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 20,496 hours, 21,854 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WRB BAGGAGE CB POPPED, LESS K-2.  DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING. CHECKED FWD AND AFT CARGO LT OPS ALL CHECKS GOOD C/W CB RESET PROCEDURE IAW GPM REF 9.2.2.1 CB REMAINED CLOSED ALL LAMPS REMAINED ILLUMINATED.  NO HISTORY RECORDED LAST 60 DAYS.  OK FOR CONTINUED SERVICE.
